# SDR UIEA201000082

- Difficulty date: December 27, 2009
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30588
- Aircraft time: 42,320 hours, 6,382 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1575
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SURFACE HAS 2 AREAS WITH GOUGES ON SKIN EDGES STN 1551 & STN 1558.  BOTH WITHIN SRM LIMITS.  SRM 57-20-01-1A-1 DETAIL 1. GOUGE MARK SMOOTHED OUT IAW SRM 51-10-02.  EO 4457A218, REV B.
